Research Repository

Items where Author is "Diblík, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) 'Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss.' Nonlinear Dynamics, 81 (1-2). 353 - 371. ISSN 0924-090X

Diblík, J and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2014) 'Travelling Waves in Nonlinear Magnetic Metamaterials.' In: UNSPECIFIED, (ed.) Nonlinear Systems and Complexity. Springer International Publishing, 335 - 358. ISBN 9783319020563

This list was generated on Fri Jul 19 19:55:51 2019 BST.